RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 32, Number 1, Pages 34–43 (Mi tmf3106)  

This article is cited in 2 scientific papers (total in 2 papers)

Covariant formulation of relativistic Hamiltonian theory on the light cone

N. M. Atakishiyev, R. M. Mir-Kassimov, Sh. M. Nagiyev


Abstract: In the covariant formulation of relativistic hamiltonian theory given in [1–3] the momenta of all physical particles belong to the mass shell. In the vertices of diagrams the total 4-momentum of physical particles and the additional spurion line is conserved. The momentum of the spurion is proportional to the constant time-like vector on which the on-shell $S$-matrix does not depend. In the present paper a version of relativistic hamiltonian theory is developed in which the 4-momentum of the spurion lies on the light cone. Essentially new point in this scheme is a specific regularisation, by means of which the singularities present in all theories formulated in the light cone variables are removed in all diagrams. The unitarity and causality conditions are analysed in detail. It is shown that the choice of the regularisation is determined by the causality condition.

Full text: PDF file (1293 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 32:1, 579–585

Received: 27.09.1976

Citation: N. M. Atakishiyev, R. M. Mir-Kassimov, Sh. M. Nagiyev, “Covariant formulation of relativistic Hamiltonian theory on the light cone”, TMF, 32:1 (1977), 34–43; Theoret. and Math. Phys., 32:1 (1977), 579–585

Citation in format AMSBIB
\Bibitem{AtaMirNag77}
\by N.~M.~Atakishiyev, R.~M.~Mir-Kassimov, Sh.~M.~Nagiyev
\paper Covariant formulation of relativistic Hamiltonian theory on the light cone
\jour TMF
\yr 1977
\vol 32
\issue 1
\pages 34--43
\mathnet{http://mi.mathnet.ru/tmf3106}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 32
\issue 1
\pages 579--585
\crossref{https://doi.org/10.1007/BF01041430}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3106
  • http://mi.mathnet.ru/eng/tmf/v32/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Skachkov, I. L. Solovtsov, “Covariant three-dimensional formulation of the composite quark model of mesons”, Theoret. and Math. Phys., 41:2 (1979), 977–986  mathnet  crossref  isi
    2. N. B. Skachkov, I. L. Solovtsov, “Description of the form factor of a relativistic two-particle system in the covariant Hamiltonian formulation of quantum field theory”, Theoret. and Math. Phys., 43:3 (1980), 494–502  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:249
    Full text:68
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019